MathSciNet Relay Station
MathSciNet bibliographic data
MR1140522 47A57 (47A20 47A45)
Găvruţa, P.; Păunescu, D. Moment problems for operators. An. Univ. Timişoara Ser. Ştiinţ. Mat. 27 (1989), no. 1, 49–58.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement